Some extremal problems in the theory of numerical ranges

M. J. Crabb King's College, University of Aberdeen J. Duncan King's College, University of Aberdeen C. M. McGregor King's College, University of Aberdeen

TBD mathscidoc:1701.331419

Acta Mathematica, 128, (1), 123-142, 1970.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 206 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{m.1970some,
  title={Some extremal problems in the theory of numerical ranges},
  author={M. J. Crabb, J. Duncan, and C. M. McGregor},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203224565218128},
  booktitle={Acta Mathematica},
  volume={128},
  number={1},
  pages={123-142},
  year={1970},
}
M. J. Crabb, J. Duncan, and C. M. McGregor. Some extremal problems in the theory of numerical ranges. 1970. Vol. 128. In Acta Mathematica. pp.123-142. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203224565218128.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved